MathSciNet Relay Station
MathSciNet bibliographic data
MR326187 (48 #4532) 35P25
Goldstein, Charles I. The singularities of the ${\cal S}$-matrix and Green's function associated with perturbations of $-\Delta $ acting in a cylinder. Bull. Amer. Math. Soc. 79 (1973), 1303–1307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement